Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Definity

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:25 PM
Unregistered
Guest
 
Posts: n/a
Default would not recommend

I receeived this drug during an echocardiogram. Within one minute of starting the drug...I felt as if I was going to die. My heart rate went from 100-150. My blood pressure went into the 200's. My arms and back were numb and I had a hard time catching my breath. My face felt hot, and I developed a rash. I had a terrifying sense of impending doom. I will not repeat this.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:39 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.